RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 106, Number 2, Pages 209–217 (Mi tmf1108)  

This article is cited in 4 scientific papers (total in 4 papers)

Growing Regge trajectories in relativistic string models

L. D. Solov'ev

Institute for High Energy Physics

Abstract: It is shown that in a relativistic quantum model Regge trajectories can increase faster than linearly, depending on a parameter. The model is a straight-line string with the Lagrangian depending on a power of the curvature of the string world surface. Exactly solvable generalizations of the model are considered.

DOI: https://doi.org/10.4213/tmf1108

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 106:2, 174–181

Bibliographic databases:


Citation: L. D. Solov'ev, “Growing Regge trajectories in relativistic string models”, TMF, 106:2 (1996), 209–217; Theoret. and Math. Phys., 106:2 (1996), 174–181

Citation in format AMSBIB
\Bibitem{Sol96}
\by L.~D.~Solov'ev
\paper Growing Regge trajectories in relativistic string models
\jour TMF
\yr 1996
\vol 106
\issue 2
\pages 209--217
\mathnet{http://mi.mathnet.ru/tmf1108}
\crossref{https://doi.org/10.4213/tmf1108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402006}
\zmath{https://zbmath.org/?q=an:0886.53070}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 106
\issue 2
\pages 174--181
\crossref{https://doi.org/10.1007/BF02071072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VN51500003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1108
  • https://doi.org/10.4213/tmf1108
  • http://mi.mathnet.ru/eng/tmf/v106/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Talalov, “A string model of “exotic” particles”, Theoret. and Math. Phys., 115:2 (1998), 554–561  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. L. D. Solov'ev, “A relativistic quark model of mesons”, Theoret. and Math. Phys., 116:2 (1998), 914–932  mathnet  crossref  crossref  isi
    3. Talalov, SV, “The Poisson structure of a 4D spinning string”, Journal of Physics A-Mathematical and General, 32:5 (1999), 845  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    4. Hothi, N, “A comparative analysis of Mesonic, Baryonic and Glueball Regge trajectories”, Indian Journal of Physics and Proceedings of the Indian Association For the Cultivation of Science, 83:3 (2009), 339  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:139
    Full text:62
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019